Sexual dysfunction caused by Fluoxetine.

Patient

Q: Hi, I'm 19 years old, male. I've been prescribed fluoxetine a year ago for the treatment of OCD. During the tratment I noticed that I have some sexual dysfunction problems. I asked my Psychiatric and he told me that fluoxetine doesn't cause those effects. But I felt those sexual dysfunction.. And I read on internet that fluoxetine can cause those effects. I'm really worry about it. After left the treatment will I go back to the normality?? Thanks for your time

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am on Ramipril, Bisoprolol and aspirin, to help heart muscle recover after heart attack. Since taking these pills i...

Q: I am currently taking depo testostrone for low testosotrone (I started at 257), I take 1 cc every 2 weeks. I just rec...

Q: Do i have low testosterone im a 22 year old girl i cant orgasm and have low libido and cant be aroused and i have eli...

Q: I am 21 years old and throughout my life I have always had a very high sex drive and no sexual issues. Around 7 month...

Q: Can weed lower sex drive? Im 15 year old Im normally really easily excited, but I've been smoking weed every day mult...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews